# SDR 20000619SH014

- Difficulty date: April 18, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591061179
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON THE HORIZONTAL FLANGE OF SEAT TRACK, MAIN CABIN FLOOR.  CAUSE UNKNOWN.  (X)
